The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1,077 Posts
That must be H*ll for the meetings, etc. With some People, it can take about 2 or 3 months before those feelings go away. With other People it doesn't. Some have it mild so they stay on the med. and yet others have no bad symptoms.

Well, you can lose weight from having nausea or from the runs. Neither are a healthy way to go however, if it continues too long.

Might you have eaten any products with gluten in them? Perhaps unknown to you? You have mentioned that you have Celiac Disease. There is a thread on the topic in the Complictions subForum on page 2, I believe. In case, you hadn't seen it.

The only times in the past, that I used to have extreme tiredness was from a Very low or Very high blood sugar. Could this also be from your BP meds.?
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top